# SDR CPCP20080018

- Difficulty date: March 27, 2008
- Submitted: May 5, 2008
- Operation: Air carrier
- Aircraft: N270AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 270
- Aircraft time: 29,196 hours, 33,344 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON INTERNAL TAIL BUMPER LOWER SURFACE AT FR 39, BTW STGR 21L TO 21R, CORRODED AROUND THE FASTENERS.  SKIN REPLACED ON INTERNAL TAIL BUMPER, LWR SURFACE AT FR 39 BTW STRG 21L TO 21R IAW SRM 51-25-04.
